Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Prime mappings, number of factors and binary operations

Seria
Rozprawy Matematyczne tom/nr w serii: 199 wydano: 1981
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS

1. Interesting mappings on finite powers..................................................... 5
2. Results.................................................................................................................... 6
3. Conventions and notation.................................................................................... 8
4. βω-spaces.............................................................................................................. 8
5. Canonical partition relations and the Prime Mapping Lemma.................... 9
6. The Number of Factors Lemma......................................................................... 11
7. Consequences of the Number of Factors Lemma......................................... 13
8. Direction of the coordinate axes......................................................................... 16
9. Binary operations................................................................................................... 18
10. Extension of binary operations.......................................................................... 21
11. Stronger versions of the Prime Mapping Lemma.......................................... 22
12. Extensions of binary operations on ω............................................................... 23
13. Examples................................................................................................................ 24
14. Appendix 1: An application of non-Q-points..................................................... 25
15. Appendix 3: Homeomorphs of βω in certain finite powers............................ 26
16. Appendix 3: Mappings onto βω-spaces............................................................ 28
17. Appendix 4: Square compactiiications.............................................................. 29
18. Appendix 5: Some points of interest.................................................................. 30
References.................................................................................................................... 34
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 199
Liczba stron
35
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CXCIX
Daty
wydano
1981
Twórcy
Bibliografia
  • [A] G. Aumann, Über Räume mit Mittelbildungen, Math. Ann. 119 (1943), pp. 210-215. [18.1]
  • [B] J. E. Baumgartner, Canonical partition relations, J. Symbolic Logic 40 (1975), pp. 541-554. [§ 5]
  • [C] W. W. Comfort, Ultrafilters some old and some new results. Bull. Amer. Math. Soc. 83 (1977), pp. 417-455. [4.5]
  • [Co] H. Cook, Continua which admit only the identity mapping onto nondegenerate subcontinua, Fund. Math. 60 (1967), pp. 242-249. [18.3]
  • [CR] W. W. Comfort and K. A. Ross, Pseudocompactness and uniform continuity in topological groups, Pacific J. Math. 16 (1966), pp. 483-496. [10.2]
  • [Cu] A. Crummer, Ph. D. Thesis, Univ. of Florida, 1970. [18.D]
  • [vD1] E. K. van Douwen, When Πβ and βΠ are homeomorphic. Bull. Polon. Acad. Sci. Sér. Sci. Math. Astronom. Phys. 26 (1978), pp. 271-274. [7.9]
  • [vD2] E. K. van Douwen, Homogeneity of βG (if G is a topological group), Colloq. Math, (to appear). [10.2]
  • [vD3] E. K. van Douwen, Remote points, Diss. Math. 188 (1981). [6.5, 7.9]
  • [vD4] E. K. van Douwen, Nonhomogeneity of preimages of products and π-weight, Proc. Amer. Math. Soc. 69 (1978), pp. 183-192. [9.5]
  • [vD5] E. K. van Douwen, Cardinal functions on compact F-spaces and on weakly countably complete boolean algebras, (in preparation). [4.5]
  • [vDvM] E. K. van Douwen, and J. van Mill, Supercompact spaces. Topology and Appl. (to appear), [95].
  • [E] R. Engelking, Cartesian products and dyadic spaces, Fund. Math. 57 (1965), pp. 287-304. [6.3. 9.5].
  • [EP] R. Engelking and A. Pełczyński, Remarks on dyadic spaces, Colloq. Math. 11 (1963), pp. 55-63. [9.5]
  • [ER1] P. Erdös and R. Rado, A combinatorial theorem, J. London Math. Soc. 25 (1950), pp. 249-255. [5.1]
  • [ER2] P. Erdös and R. Rado, A partition calculus in set. theory. Bull. Amer. Math. Soc. 62 (1956), pp. 427-489. R 5]
  • [F] V. V. Fedorčuk. A compact space having the cardinality of the continuum with no convergent sequences. Math. Proc. Cambridge Philos. Soc. 81 (1977), pp. 177— 181. [9.5]
  • [Gi] L. Gillman. A note on F-spaces, Arch. Math. 12 (1961), pp. 67-68. [4,4]
  • [GH] L. Gillman and M. Henriksen, Rings of continuous functions in which every finitely generated ideal is principal, Trans. Amer. Math. Soc. 82 (1956), pp. 366-391. [4.4]
  • [GJ1] L. Gillman and M. Jerison, Stone-Čech compactification of a product, Arch. Math. 10 (1959), pp. 443-446. [7.9]
  • [GJ2] L. Gillman and M. Jerison, Rings of continuous functions. Van Nostrand, Princeton 1960. [4.3, 4.4, 5.1, 7.2, 7.8, 15, 15.1]
  • [GL] I. Glicksberg, Stone-Čech compactifications of products, Trans. Amer. Math. Soc. 90 (1959), pp. 369-382. [7.9]
  • [Hu1] M. Hušek, Continuous mappings on subspaces of products. Institute Nazionale di Alta Matematica, Symposia Mathematica, Vol. 17 (1976), pp. 25-41. [4.5, 16.2]
  • [Hu2] M. Hušek, Topological spaces without ϰ-accessible diagonal. Comment. Math. Univ. Carolinae 18 (1977), pp. 777-788. [16.2]
  • [K] V. Kuzminov, On an hypothesis of Alexandrov, Dokl. Akad. Nauk. SSSR 123 (1958), pp. 785-786 (Russian). [9.5]
  • [vMvdV] J. van Mill and M. van Vel, in preparation. [18.2]
  • [M] E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc. 71 (1951), pp. 152-182.
  • [Mi] A. Miller, Some problems in set theory and model theory, Ph. D. dissertation, UCB. [§ 14]
  • [NS] I. Namioka and S. Saeki, On lattice isomorphisms of $C(X)^+$, preprint. [9.5]
  • [Nt] S. Negrepontis, Absolute Baire sets, Proc. Amer. Math. Soc. 18 (1967), pp. 691-694. [4.4]
  • [T] A. D. Taylor, A canonical partition relation far finite subsets of ω, J. Combinatorial Theory 21 (1976), pp. 137-146. [§ 5]
  • [dV] J. de Vries, Pseudocompactness and the Stone-Čech compactification for topological groups, Nieuw Arch. Wisk. (3) 23 (1975), pp. 35-48. [10.2]
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-7b8987f3-5158-479a-9a66-f5607b9004c4
Identyfikatory
ISBN
83-01-01682-5
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.